# SDR AALA202112064880

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 68,765 hours, 31,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT LED DOES NOT FLASH AT FLIGHT ATTENDANT SEAT NEAR DOOR 1L. REMOVED AND REPLACED FLASHLIGHT BATTERY AND RESECURED SEAL AT L1 DOOR.
